Partial Hölder continuity of solutions of quasilinear parabolic systems of second order with linear growth
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), p. 59-75
@article{RSMUP_1981__64__59_0,
     author = {Campanato, Sergio},
     title = {Partial H\"older continuity of solutions of quasilinear parabolic systems of second order with linear growth},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {59-75},
     zbl = {0496.35012},
     mrnumber = {636626},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__64__59_0}
}
Campanato, Sergio. Partial Hölder continuity of solutions of quasilinear parabolic systems of second order with linear growth. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) pp. 59-75. http://www.numdam.org/item/RSMUP_1981__64__59_0/

[1] S. Campanato, Equazioni paraboliche del secondo ordine e spazi £2,θ(Ω, δ), Ann. Mat. Pura e Appl., 73 (1966). | Zbl 0144.14101

[2] S. Campanato - D. SACCHETTI - A. TARSIA, Risultati di regolarità per la soluzione del problema di Cauchy in spazi di Hilbert, Boll. U.M.I., 12 (1975). | MR 397100 | Zbl 0316.34069

[3] S. Campanato, Regolarità C0,α e regolarità Lp per soluzioni del problema di Cauchy astratto senza l'ipotesi di simmetria, Boll. U.M.I., 14-A (1977). | Zbl 0356.34063

[4] S. Campanato, Partial Hölder continuity of the gradient of solutions of some nonlinear elliptic systems, Rend. Sem. Mat. Univ. Padova, 59 (1978). | Numdam | MR 547083 | Zbl 0428.35013

[5] S. Campanato, Lp regularity for weak solutions of parabolic systems, Ann. S.N.S. di Pisa, 7 (1980). | Numdam | MR 577326 | Zbl 0456.35009

[6] S. Campanato - P. CANNARSA, Second order non variational elliptic systems, Boll. U.M.I. 17-B (1980). | MR 770854 | Zbl 0449.35033

[7] S. Campanato, Sistemi ellittici in forma divergenza. Regolarità all'interno, to appear in « Quaderni » S.N.S. di Pisa (1980). | MR 668196 | Zbl 0453.35026

[8] G. Da Prato, Spazi £(p,θ)(Ω, δ) e loro proprietà, Ann. di Matem. Pura e Appl., 69 (1965). | Zbl 0145.16207

[9] M. Giaquinta - E. Giusti, Partial regularity for the solutions to nonlinear parabolic systems, Ann. di Matem. Pura e Appl., 97 (1973). | MR 338568 | Zbl 0276.35062

[10] O.A. Ladyzenskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and quasilinear equations of parabolic type, Amer. Mathem. Society, translations of mathematical monographs (1968). | MR 241822 | Zbl 0174.15403

[11] J.L. Lions, Equations differentielles operationelles, Springer (1961). | MR 153974